About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 810363, 6 pages
http://dx.doi.org/10.1155/2013/810363
Research Article

A New Variable-Coefficient Riccati Subequation Method for Solving Nonlinear Lattice Equations

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 20 January 2013; Accepted 31 January 2013

Academic Editor: Andrei Korobeinikov

Copyright © 2013 Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fanwei Meng, “A New Variable-Coefficient Riccati Subequation Method for Solving Nonlinear Lattice Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 810363, 6 pages, 2013. doi:10.1155/2013/810363